# SDR UIEA2019022503382

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,324 hours, 10,237 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Compressor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND COMPRESSOR BLADE ON THE NR 1 ENGINE WAS FOUND DAMAGED.  FOUND THE NR 1 BLADE  NICKED, MEASURED .064 DEEP.  BLENDED NICK DOWN TO .094 IAW AMM 72-31-02-308-045-1400.   PERFORMED FLOURESCENT PENETRATION INSPECTION IAW AMM 72-31-02 & NDT 70-11-06,   NO DEFECTS NOTED.
